Visit Prostatitis.org    
View unanswered posts | View active topics It is currently Sat Mar 23, 2019 2:29 am



Reply to topic  [ 7 posts ] 
 Has been happening for about 3 months 
Author Message

Joined: Thu Mar 08, 2018 7:12 am
Posts: 2
Post Has been happening for about 3 months
All started when I ejaculated one time and the tip of my penis was burning for weeks then I started getting left scrotum pain like a throb it comes in spells I get it most days doesn’t sting when I pee but after going for a pee it’s stings or sometimes feel like a cold sensation on my tip when drinking water it does help for about a hour then comes back even when I wake in the morning no feeling as soon as I pee it all starts been tested for STI all clear got urologist next Tuesday I’m 22 always suffered from health anxiety so I went back on citalopram I’m so scared to think it’s prostatits if he gives cirpro do I take them I read that it makes it worse


Thu Mar 08, 2018 9:34 am
Profile

Joined: Thu Dec 31, 2015 4:11 pm
Posts: 627
Post Re: Has been happening for about 3 months
I would cut all the anxiolytics. I suspect that some psychiatric drugs can trigger or worsen a chronic prostatitis.

I don't have the technical details to back this but from pure empirical facts I can tell that the anxiolytics messed with my prostate, lowered my libido and had a bad influence in my ability to have orgasms.

I also suffer from anxiety which fluctuates over the days and I don't take those drugs because it's worse the "remedy" than the problem. They really don't know the full spectrum of our body/mind that those drugs affect. It's better to stay away from them.


Thu Mar 08, 2018 10:53 am
Profile

Joined: Thu Mar 08, 2018 7:12 am
Posts: 2
Post Re: Has been happening for about 3 months
I’ve read a lot that they can help stress can cause your flare ups


Thu Mar 08, 2018 11:35 am
Profile

Joined: Tue Apr 12, 2016 11:55 am
Posts: 401
Post Re: Has been happening for about 3 months
Stress can cause flare-ups. But those medicines have the risks that are listed for them. If you experience new symptoms while taking them, especially ones that cause stress and/or anxiety, then it would likely be a good idea to talk to the doctor about lessening dose or changing to a different one, or stopping them and trying something different.


Thu Mar 08, 2018 12:23 pm
Profile

Joined: Mon Jun 19, 2017 11:11 pm
Posts: 142
Location: Canada
Post Re: Has been happening for about 3 months
Last time I went to emergency, when my bladder was literally on fire, the doc prescribed citalopram. She said it could reduce pain.

I think it's prescribed once all other causes are ruled out..ie...no infection, prostate normal...

The docs don't know why you are suffering, so hit the patient with the brain drugs.


Sat Mar 10, 2018 11:47 pm
Profile

Joined: Sun Nov 28, 2010 12:52 pm
Posts: 147
Post Re: Has been happening for about 3 months
Cipro may cause some patients to have side effects. But my side effects (leg and joint pain) went away after stopping the cipro. I believe it is a usefull drug for a lot of things and does not affect everyone the same way. Alot of doctors still prescribe it.


Mon Mar 12, 2018 1:05 am
Profile

Joined: Fri May 08, 2015 2:59 pm
Posts: 647
Post Re: Has been happening for about 3 months
Cipro is useful for a lot of things, for example, it seems especially good at crippling people.


Mon Mar 12, 2018 4:58 pm
Profile
Display posts from previous:  Sort by  
Reply to topic   [ 7 posts ] 

You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum

Search for:
Jump to:  
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group.
Designed by STSoftware for PTF.